Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Dynamical properties of the automorphism groups of the random poset and random distributive lattice

Tom 218 / 2012

Alexander S. Kechris, Miodrag Sokić Fundamenta Mathematicae 218 (2012), 69-94 MSC: Primary 03C15, 05D10; Secondary 43A07, 37B05. DOI: 10.4064/fm218-1-4

Streszczenie

A method is developed for proving non-amenability of certain automorphism groups of countable structures and is used to show that the automorphism groups of the random poset and random distributive lattice are not amenable. The universal minimal flow of the automorphism group of the random distributive lattice is computed as a canonical space of linear orderings but it is also shown that the class of finite distributive lattices does not admit hereditary order expansions with the Amalgamation Property.

Autorzy

  • Alexander S. KechrisDepartment of Mathematics
    California Institute of Technology
    Pasadena, CA 91125, U.S.A.
    e-mail
  • Miodrag SokićDepartment of Mathematics
    California Institute of Technology
    Pasadena, CA 91125, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek